On the sequences of anlytic functions

И.И. Привалов

Matematiceskij sbornik

  • Volume: 33, page 119-128
  • ISSN: 0368-8666

How to cite


Привалов, И.И.. "On the sequences of anlytic functions." Matematiceskij sbornik 33 119-128. <http://eudml.org/doc/64521>.

author = {Привалов, И.И.},
journal = {Matematiceskij sbornik},
language = {fre},
pages = {119-128},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the sequences of anlytic functions},
url = {http://eudml.org/doc/64521},
volume = {33},

AU - Привалов, И.И.
TI - On the sequences of anlytic functions
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 33
SP - 119
EP - 128
LA - fre
UR - http://eudml.org/doc/64521
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.